AKtive Pharmacy

Checkout
FREE delivery on all orders over £40

You have no items in your shopping cart.

You have no items to compare.

Online Pharmacy Home

Nurofen 200mg Liquid 10 Capsules

Nurofen 200mg Liquid 10 Capsules

Be the first to review this product

£2.20

Availability: In stock

SKU: nurol12

RELIEVES


  • Headache

  • Tension Headache

  • Migraine Headache

  • Back Pain

  • Dental Pain

  • Period Pain

  • Muscular and rheumatic pain

  • Cold and Flu Pain

  • Body aches and pains

  • Inflammation

  • Fever

lazyload

Description

Details

Absorbed quickly for a targeted pain solution.

Nurofen 200mg Liquid Capsules are absorbed quickly to help relieve mild to moderate pain.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen 200mg Tablets but in a soluble liquid form that’s absorbed quickly into your bloodstream.

For the relief of mild to moderate pain such as headache, backache, period pain, dental pain, neuralgia, rheumatic and muscular pains, migraine, cold and flu symptoms and feverishness.

Soft capsule containing: Ibuprofen 200 mg

Dosage: Adults and the elderly: 1 or 2 capsules up to 3 times a dauy as required. Leave at least 4 hours between doses. Maximum 6 capsules in 24 hours. Children: not to be used.

lazyload

Nurofen 200mg Liquid 10 Capsules .

SKU:nurol12

  • Price:£2.20
RELIEVES
  • Headache
  • Tension Headache
  • Migraine Headache
  • Back Pain
  • Dental Pain
  • Period Pain
  • Muscular and rheumatic pain
  • Cold and Flu Pain
  • Body aches and pains
  • Inflammation
  • Fever

Reviews

  1. Be the first to review this product

WRITE YOUR REVIEW

Write Your Own Review

You're reviewing: Nurofen 200mg Liquid 10 Capsules

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Quality
Value

Related Products